# SDR CA070822001

- Difficulty date: August 22, 2007
- Submitted: September 5, 2007
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 1,952 hours, 1,256 cycles
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 215640026
- Part serial: 545
- Condition: Leaking
- Location: Nr 5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL LEAK ON CELL, RT, NR 5.  DROPS 9963 (TC NR 20070822001)
